Show ratings & reviews for

3.2 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

5 People found this comment helpful

It seems as soon as I take the pill maybe 30 minutes later I become dizzy, have trouble breathing and feel as if I am having a panic attack. Because of this, I no longer take the pills anymore and they were prescribe to me by my neurologist. I already have a panic disorder so I am wondering if an allergic reaction is causing a trigger of an attack. I am very afraid.

Shared reviews and ratings

valerie | 65-74 | On medication for 1 to less than 2 years | Patient
5/30/2014
Condition: Nerve Damage caused by Hydrazine Poisoning
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
Plompie | 65-74 | Male | On medication for 5 to less than 10 years | Patient
5/16/2013
Condition: Other
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

gI have a lazy bone marrow, was tested for Leukaemia, which is negative. Reason for condition could be as a result of years of farming and contact with poisons in the form of sprays & powders.I feel fine but suffer from excessive bruising on my abdomen Any treatment suggestions? My condition has not worsened but I would prefer a cure!!!!!

Report this postFill 3Created with Sketch.
eashkadeesh | 25-34 | Female | On medication for 1 to 6 months | Patient
7/29/2009
Condition: Other
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

It seems as soon as I take the pill maybe 30 minutes later I become dizzy, have trouble breathing and feel as if I am having a panic attack. Because of this, I no longer take the pills anymore and they were prescribe to me by my neurologist. I already have a panic disorder so I am wondering if an allergic reaction is causing a trigger of an attack. I am very afraid.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More